# SDR 03FDEA00403

- Difficulty date: April 8, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- Aircraft time: 76,971 hours, 20,188 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON ANGLE CHAFED THROUGH AT AFT RIB SUPPORT FOR PANEL 487FL.  CLOSING ACTION ON 04/07/03.  REMOVED RIB SUPPORT IAW SRM 51-31-01.  FAB NEW RIB   SUPPORT ON TRAVELER T2/325651.  LOCATED AND DRILLED NEW PART IAW SRM 51-31-01.  TREATED AND PRIMED RIB SUPPORT IAW SRM 51-21-01.  INSTALLED NEW RIB SUPPORT IAW SRM 51-31-01.
